MAUDE Adverse Event Report: SGP01 SINGAPORE GOWN STER XLRG W/TOWEL; GOWN, SURGICAL

SGP01 SINGAPORE GOWN STER XLRG W/TOWEL; GOWN, SURGICAL
Model Number 9545
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Skin Irritation (2076)
Date of Event 01/01/1980
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complaint was forwarded to the manufacturing facility where it is currently still under investigation.A follow-up report will be filed once the results have been completed.
 
Event or Problem Description
Customer reported a nurse developed redness and hives on her arms while wearing aami level 3 non-reinforeced surgical gown xl 9545 requiring an intramuscular steroid injection and oral benadryl.She has history of allergy to formaldehyde.The event date is unknown by the customer.Report filed for serious injury.
 
Additional Manufacturer Narrative
Supplemental report being filed since the results of investigation are available.Based on supplier investigation, device history record review did not indicate any exception that could lead to the reported incident.There is 1 occurrence reported in the past 12 months.No sample was returned for investigation, only photos were provided.Observation of the photos provided shows the skin irritating area is found on the back of hand, but the back of hand will not make contact with the gown.The wrist area is a no seal line and does not come in contact with the gown.There was no change in raw material or production process and packing process.Supplier checked both in-process and finished goods inspection records, which showed that there is no abnormality found during the whole production process.There is no abnormality found in the test record of environment control.From the investigation, the root cause could not be determined.There is no action taken at this time, but supplier will continue to monitor the trend of this type of incident.

Brand Name
GOWN STER XLRG W/TOWEL
Common Device Name
GOWN, SURGICAL
Manufacturer (Section D)
SGP01 SINGAPORE
10 kallang avenue , #10-10/18
singapore 33951 0
SN  339510
MDR Report Key10549976
Report Number1423537-2020-00524
Device Sequence Number3216286
Product Code FYA
UDI-Device Identifier10192253010565
UDI-Public10192253010565
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9545
Device Catalogue Number9545
Device Lot Number19DCQ002
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/18/2020
Event Location Hospital
Initial Date Received by Manufacturer 08/18/2020
Supplement Date Received by Manufacturer08/18/2020
Initial Report FDA Received Date09/17/2020
Supplement Report FDA Received Date09/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR
Patient Weight84